The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 21.

Allen, J

Ockendon, J. R. and Arinaminpathy, N. and Allen, J. (2006) Modelling an isolated dust grain in a plasma using matched asymptotic expansions. Plasma Physics . pp. 1-18. (In Press)

Arinaminpathy, N

Ockendon, J. R. and Arinaminpathy, N. and Allen, J. (2006) Modelling an isolated dust grain in a plasma using matched asymptotic expansions. Plasma Physics . pp. 1-18. (In Press)

Breward, C

Breward, C. J. W. and Darton, R. C. and Howell, P. D. and Ockendon, J. R. (2001) The effect of surfactants on expanding free surfaces. Chemical Engineering Science, 56 . pp. 2867-2878.

Breward, C. J. W. and Darton, R. C. and Howell, P. D. and Ockendon, J. R. (1997) Modelling foam drainage. I Chem E Symposium Series, 142 (2). pp. 1009-1019.

Chapman, S

Hall, C. L. and Chapman, S. J. and Ockendon, J. R. (2010) Asymptotic analysis of a system of algebraic equations arising in dislocation theory. SIAM Journal of Applied Mathematics . (Submitted)

Ockendon, J. R. and Voskoboinikov, Roman and Chapman, S. J. (2007) Continuum and discrete models of dislocation pile-ups. I Pile-up at a lock. Journal of the Mechanics and Physics of Solids, 55 (9). pp. 2007-2025. ISSN 0022-5096

Chapman, S. J. and Lawry, J. M. H. and Ockendon, J. R. (1999) Ray theory for high-Péclet-number convection-diffusion. SIAM Journal on Applied Mathematics, 60 (1). pp. 121-135. ISSN 1095-712X

Chapman, S. J. and Lawry, J. M. H. and Ockendon, J. R. and Tew, R. H. (1999) On the theory of complex rays. SIAM Review, 41 (3). pp. 417-509. ISSN 0036-1445

Olde Daalhuis, A. B. and Chapman, S. J. and King, J. R. and Ockendon, J. R. and Tew, R. H. (1995) Stokes phenomenon and matched asymptotic expansions. SIAM Journal on Applied Mathematics, 55 (6). pp. 1469-1483. ISSN 1095-712X

Chapman, S. J. and Howison, S. D. and Ockendon, J. R. (1992) Macroscopic models for superconductivity. SIAM Review, 34 (4). pp. 529-560. ISSN 0036-1445

Darton, R

Breward, C. J. W. and Darton, R. C. and Howell, P. D. and Ockendon, J. R. (2001) The effect of surfactants on expanding free surfaces. Chemical Engineering Science, 56 . pp. 2867-2878.

Breward, C. J. W. and Darton, R. C. and Howell, P. D. and Ockendon, J. R. (1997) Modelling foam drainage. I Chem E Symposium Series, 142 (2). pp. 1009-1019.

Edwards, C

Edwards, C. and Howison, S. D. and Ockendon, H. and Ockendon, J. R. (2007) Nonclassical shallow water flows. IMA Journal of Applied Mathematics . (In Press)

Fitt, A

Ockendon, J. R. and Fitt, A. D. and Kozyreff, G. K. (2004) Inertial levitation. Journal of Fluid Mechanics, 508 . pp. 165-174.

Hall, C

Hall, C. L. and Chapman, S. J. and Ockendon, J. R. (2010) Asymptotic analysis of a system of algebraic equations arising in dislocation theory. SIAM Journal of Applied Mathematics . (Submitted)

Howell, P

Majumdar, A. and Ockendon, J. R. and Howell, P. D. and Surovyatkina, E. (2012) Transitions through Critical Temperatures in Nematic Liquid Crystals. Physical Review E . (Submitted)

Breward, C. J. W. and Darton, R. C. and Howell, P. D. and Ockendon, J. R. (2001) The effect of surfactants on expanding free surfaces. Chemical Engineering Science, 56 . pp. 2867-2878.

Breward, C. J. W. and Darton, R. C. and Howell, P. D. and Ockendon, J. R. (1997) Modelling foam drainage. I Chem E Symposium Series, 142 (2). pp. 1009-1019.

Howell, P. D. and Ockendon, H. and Ockendon, J. R. Mathematical modelling of elastoplasticity at high stress. Proceedings of the Royal Society of London A . ISSN 1364-5021 (Submitted)

Howison, S

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) A note on oblique water entry. Journal of Engineering Maths . (Submitted)

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) Three-dimensional oblique water-entry problems at small
deadrise angles.
Journal of Fluid Mechanics . (Submitted)

Edwards, C. and Howison, S. D. and Ockendon, H. and Ockendon, J. R. (2007) Nonclassical shallow water flows. IMA Journal of Applied Mathematics . (In Press)

Howison, S. D. and Loutsenko, I. and Ockendon, J. R. (2006) A class of exactly solvable free-boundary inhomogeneous porous medium flows. Applied Mathematics Letters . (In Press)

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. and Purvis, R. and Smith, F. T. (2005) Droplet impact on a thin fluid layer. Journal of Fluid Mechanics . (In Press)

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2004) Oblique slamming, planing and skimming. Journal of Engineering Mathematics, 48 (3-4). pp. 321-337. ISSN 0022-0833

Chapman, S. J. and Howison, S. D. and Ockendon, J. R. (1992) Macroscopic models for superconductivity. SIAM Review, 34 (4). pp. 529-560. ISSN 0036-1445

King, J

Olde Daalhuis, A. B. and Chapman, S. J. and King, J. R. and Ockendon, J. R. and Tew, R. H. (1995) Stokes phenomenon and matched asymptotic expansions. SIAM Journal on Applied Mathematics, 55 (6). pp. 1469-1483. ISSN 1095-712X

Kozyreff, G

Ockendon, J. R. and Fitt, A. D. and Kozyreff, G. K. (2004) Inertial levitation. Journal of Fluid Mechanics, 508 . pp. 165-174.

Lawry, J

Chapman, S. J. and Lawry, J. M. H. and Ockendon, J. R. (1999) Ray theory for high-Péclet-number convection-diffusion. SIAM Journal on Applied Mathematics, 60 (1). pp. 121-135. ISSN 1095-712X

Chapman, S. J. and Lawry, J. M. H. and Ockendon, J. R. and Tew, R. H. (1999) On the theory of complex rays. SIAM Review, 41 (3). pp. 417-509. ISSN 0036-1445

Loutsenko, I

Howison, S. D. and Loutsenko, I. and Ockendon, J. R. (2006) A class of exactly solvable free-boundary inhomogeneous porous medium flows. Applied Mathematics Letters . (In Press)

Majumdar, A

Majumdar, A. and Ockendon, J. R. and Howell, P. D. and Surovyatkina, E. (2012) Transitions through Critical Temperatures in Nematic Liquid Crystals. Physical Review E . (Submitted)

Moore, M

Moore, M. R. and Ockendon, J. R. and Oliver, J. M. (2012) Air-cushioning in impact problems. IMA Journal of Applied Mathematics . (Submitted)

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) A note on oblique water entry. Journal of Engineering Maths . (Submitted)

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) Three-dimensional oblique water-entry problems at small
deadrise angles.
Journal of Fluid Mechanics . (Submitted)

Novikovs, A

Ockendon, J. R. and Ockendon, H. and Novikovs, A. (2007) Numerical solutions of the unsteady Fanno model for compressible pipe flow. Journal of Fluid Mechanics, 579 . pp. 493-507.

Novokshanov, R

Novokshanov, R. and Ockendon, J. R. (2006) Elastic-Plastic Modelling of Shaped Charge Jet Penetration. Proceedings of Royal Society of London A . pp. 1-21. ISSN 2006-1751

Ockendon, H

Edwards, C. and Howison, S. D. and Ockendon, H. and Ockendon, J. R. (2007) Nonclassical shallow water flows. IMA Journal of Applied Mathematics . (In Press)

Ockendon, J. R. and Ockendon, H. and Novikovs, A. (2007) Numerical solutions of the unsteady Fanno model for compressible pipe flow. Journal of Fluid Mechanics, 579 . pp. 493-507.

Howell, P. D. and Ockendon, H. and Ockendon, J. R. Mathematical modelling of elastoplasticity at high stress. Proceedings of the Royal Society of London A . ISSN 1364-5021 (Submitted)

Ockendon, J

Moore, M. R. and Ockendon, J. R. and Oliver, J. M. (2012) Air-cushioning in impact problems. IMA Journal of Applied Mathematics . (Submitted)

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) A note on oblique water entry. Journal of Engineering Maths . (Submitted)

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) Three-dimensional oblique water-entry problems at small
deadrise angles.
Journal of Fluid Mechanics . (Submitted)

Majumdar, A. and Ockendon, J. R. and Howell, P. D. and Surovyatkina, E. (2012) Transitions through Critical Temperatures in Nematic Liquid Crystals. Physical Review E . (Submitted)

Hall, C. L. and Chapman, S. J. and Ockendon, J. R. (2010) Asymptotic analysis of a system of algebraic equations arising in dislocation theory. SIAM Journal of Applied Mathematics . (Submitted)

Ockendon, J. R. and Voskoboinikov, Roman and Chapman, S. J. (2007) Continuum and discrete models of dislocation pile-ups. I Pile-up at a lock. Journal of the Mechanics and Physics of Solids, 55 (9). pp. 2007-2025. ISSN 0022-5096

Edwards, C. and Howison, S. D. and Ockendon, H. and Ockendon, J. R. (2007) Nonclassical shallow water flows. IMA Journal of Applied Mathematics . (In Press)

Ockendon, J. R. and Ockendon, H. and Novikovs, A. (2007) Numerical solutions of the unsteady Fanno model for compressible pipe flow. Journal of Fluid Mechanics, 579 . pp. 493-507.

Novokshanov, R. and Ockendon, J. R. (2006) Elastic-Plastic Modelling of Shaped Charge Jet Penetration. Proceedings of Royal Society of London A . pp. 1-21. ISSN 2006-1751

Howison, S. D. and Loutsenko, I. and Ockendon, J. R. (2006) A class of exactly solvable free-boundary inhomogeneous porous medium flows. Applied Mathematics Letters . (In Press)

Ockendon, J. R. and Arinaminpathy, N. and Allen, J. (2006) Modelling an isolated dust grain in a plasma using matched asymptotic expansions. Plasma Physics . pp. 1-18. (In Press)

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. and Purvis, R. and Smith, F. T. (2005) Droplet impact on a thin fluid layer. Journal of Fluid Mechanics . (In Press)

Ockendon, J. R. and Fitt, A. D. and Kozyreff, G. K. (2004) Inertial levitation. Journal of Fluid Mechanics, 508 . pp. 165-174.

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2004) Oblique slamming, planing and skimming. Journal of Engineering Mathematics, 48 (3-4). pp. 321-337. ISSN 0022-0833

Breward, C. J. W. and Darton, R. C. and Howell, P. D. and Ockendon, J. R. (2001) The effect of surfactants on expanding free surfaces. Chemical Engineering Science, 56 . pp. 2867-2878.

Chapman, S. J. and Lawry, J. M. H. and Ockendon, J. R. (1999) Ray theory for high-Péclet-number convection-diffusion. SIAM Journal on Applied Mathematics, 60 (1). pp. 121-135. ISSN 1095-712X

Chapman, S. J. and Lawry, J. M. H. and Ockendon, J. R. and Tew, R. H. (1999) On the theory of complex rays. SIAM Review, 41 (3). pp. 417-509. ISSN 0036-1445

Breward, C. J. W. and Darton, R. C. and Howell, P. D. and Ockendon, J. R. (1997) Modelling foam drainage. I Chem E Symposium Series, 142 (2). pp. 1009-1019.

Olde Daalhuis, A. B. and Chapman, S. J. and King, J. R. and Ockendon, J. R. and Tew, R. H. (1995) Stokes phenomenon and matched asymptotic expansions. SIAM Journal on Applied Mathematics, 55 (6). pp. 1469-1483. ISSN 1095-712X

Chapman, S. J. and Howison, S. D. and Ockendon, J. R. (1992) Macroscopic models for superconductivity. SIAM Review, 34 (4). pp. 529-560. ISSN 0036-1445

Howell, P. D. and Ockendon, H. and Ockendon, J. R. Mathematical modelling of elastoplasticity at high stress. Proceedings of the Royal Society of London A . ISSN 1364-5021 (Submitted)

Olde Daalhuis, A

Olde Daalhuis, A. B. and Chapman, S. J. and King, J. R. and Ockendon, J. R. and Tew, R. H. (1995) Stokes phenomenon and matched asymptotic expansions. SIAM Journal on Applied Mathematics, 55 (6). pp. 1469-1483. ISSN 1095-712X

Oliver, J

Moore, M. R. and Ockendon, J. R. and Oliver, J. M. (2012) Air-cushioning in impact problems. IMA Journal of Applied Mathematics . (Submitted)

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) A note on oblique water entry. Journal of Engineering Maths . (Submitted)

Moore, M. R. and Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2012) Three-dimensional oblique water-entry problems at small
deadrise angles.
Journal of Fluid Mechanics . (Submitted)

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. and Purvis, R. and Smith, F. T. (2005) Droplet impact on a thin fluid layer. Journal of Fluid Mechanics . (In Press)

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2004) Oblique slamming, planing and skimming. Journal of Engineering Mathematics, 48 (3-4). pp. 321-337. ISSN 0022-0833

Purvis, R

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. and Purvis, R. and Smith, F. T. (2005) Droplet impact on a thin fluid layer. Journal of Fluid Mechanics . (In Press)

Smith, F

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. and Purvis, R. and Smith, F. T. (2005) Droplet impact on a thin fluid layer. Journal of Fluid Mechanics . (In Press)

Surovyatkina, E

Majumdar, A. and Ockendon, J. R. and Howell, P. D. and Surovyatkina, E. (2012) Transitions through Critical Temperatures in Nematic Liquid Crystals. Physical Review E . (Submitted)

Tew, R

Chapman, S. J. and Lawry, J. M. H. and Ockendon, J. R. and Tew, R. H. (1999) On the theory of complex rays. SIAM Review, 41 (3). pp. 417-509. ISSN 0036-1445

Olde Daalhuis, A. B. and Chapman, S. J. and King, J. R. and Ockendon, J. R. and Tew, R. H. (1995) Stokes phenomenon and matched asymptotic expansions. SIAM Journal on Applied Mathematics, 55 (6). pp. 1469-1483. ISSN 1095-712X

Voskoboinikov, R

Ockendon, J. R. and Voskoboinikov, Roman and Chapman, S. J. (2007) Continuum and discrete models of dislocation pile-ups. I Pile-up at a lock. Journal of the Mechanics and Physics of Solids, 55 (9). pp. 2007-2025. ISSN 0022-5096

This list was generated on Mon Dec 22 05:23:11 2014 GMT.